# SDR AWKA2018060101

- Difficulty date: May 23, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N765XJ
- Make and model: Cessna 750
- Aircraft serial: 7500265
- Aircraft time: 12,286 hours, 6,027 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 927463
- Part serial: 279M
- Condition: Failed
- Part time: 25 hours, 16 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, B, A

## Discrepancy

AT FL450, FLIGHT CREW NOTED THE LT BATTERY VOLTAGE WAS AMBER AND INDICATING BETWEEN 30V AND 31V AND FLUCTUATING, ALSO NOTED BATTERY TEMPERATURE ON THE LEFT WAS SLIGHTLY HIGHER THAN THE RIGHT AND WAS SLOWLY INCREASING, ALL OTHER INDICATIONS WERE NORMAL.  CREW RAN THE CHECKLIST AND WITH THE BATTERY TEMP CONTINUALLY INCREASING,  SELECTED THE AFFECTED SIDE BATTERY TO OFF.  THIS ACTION CAUSED THE LOSS OF ALL FLIGHT DATA FOR THE PF AND THE NR 1 IRS WENT OFFLINE ALONG WITH MULTIPLE ELECTRICAL RELATED CAS MESSAGES. THE AIRCRAFT BEGAN TO RAPIDLY DEPRESSURIZE, SO THE CREW DONNED OXYGEN MASKS, AND DECLARED AN EMERGENCY.  CONDUCTED AN EMERGENCY DESCENT AND NOTED THAT THE CABIN ALTITUDE REMAINED AT 13,000FT FOR A PERIOD OF TIME AND THEN BEGAN TO DESCEND SLOWLY. THE DECISION WAS MADE TO DIVERT, AND THEY LANDED UNEVENTFULLY. FOUND THE GCU FAULTY, PART NUMBER S3106-3 WAS FOUND TO BE SHORTED AND WAS REPLACED.
